MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN DP REVSN W/GRIPTION 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN DP REVSN W/GRIPTION 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121717064
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address loosening of the cup component at bone to implant interface.Removed cup and liner and implanted new cup.  doi: unknown; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN DP REVSN W/GRIPTION 64MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7591802
Report Number1818910-2018-61932
Device Sequence Number11187159
Product Code LPH
UDI-Device Identifier10603295009504
UDI-Public10603295009504
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number121717064
Device Lot Number287099A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight102